# SDR DLM88972136

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Condition: Leaking
- Location: Cockpit
- Component: 2766017
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT O2 PRESS LOW                                        FOUND REGULATOR LEAKING AT B NUT INSP. HOLE. REPLACED REGULATOR AND BOTTLE. SYS LK CK GOOD.
